advertisement
Question
Posted by: aletta | 2011/02/23

Contraception

why do I gain weight in the first 3 months?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageNatural health

hi

hormonally the body needs to adjust. you can use Hormeel in conjunction to help the hormones settle easier.

Kind regards
Dr Debbie
www.drdebbie.co.za

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement